# SDR HEEA083804

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,861 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 4000023
- Part serial: 1656
- Condition: Damaged
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FM SUDDENLY WOULD NOT TRANSMIT OR RECEIVE. FOUND BROKEN SOLDER JOINT ON POWER SUPPLY BOARD.  REPAIRED.  PROBLEM.  BENCH CHECK GOOD.
